# SDR SWIA202501270094

- Difficulty date: November 23, 2024
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 41,139 hours, 41,291 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1476473 : REF AML 1472665: BIRDSTRIKE DAMAGE NOTED ON FUSELAGE SKIN (DWG: 601R33010, AL ALY ALCD 2024-T42,  0.063Â€?  PAD  UP  THK., 0.038Â€? CHEM. MILL. THK., REF. DENT: 11.50Â€? L X 2.50Â€? W X 0.100Â€? D Â€¢  7-OFF PULLED MS20426AD4 FASTENERS Â€¢  NO CRACKS DETECTED     (FLIGHT 5952 - FILED OPEN)    REMOVED AND REPLACED LH SKIN PANEL BETWEEN FS193 AND FS 210 REF. P/N 601R33010-107. WITH A SERVICEABLE UNIT IN REFERENCE TO SRM 51-42-06.  SEE TASKCARD 51-900-1003-SKY AND M-337
